×

zbMATH — the first resource for mathematics

Characterization of totally unimodular matrices. (English) Zbl 0134.25201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Claude Berge, Théorie des graphes et ses applications, Collection Universitaire de Mathématiques, II, Dunod, Paris, 1958 (French). · Zbl 0088.15404
[2] P. Camion, Matrices totalement unimodulaires et problèmes combinatoires, Thèse, Université Libre de Bruxelles, Février 1963, Rapport EURATOM EUR 1632 f. 1964, Presses Académiques Européennes, Bruxelles.
[3] Alain Ghouila-Houri, Caractérisation des matrices totalement unimodulaires, C. R. Acad. Sci. Paris 254 (1962), 1192 – 1194 (French). · Zbl 0114.25102
[4] I. Heller, On linear systems with integral valued solutions, Pacific J. Math. 7 (1957), 1351 – 1364. · Zbl 0079.01903
[5] W. T. Tutte, Matroids and graphs, Trans. Amer. Math. Soc. 90 (1959), 527 – 552. · Zbl 0084.39504
[6] P. Camion, Caracterisation des matrices unimodulaires, Cahiers Centre Études Recherche Opér 5 (1963), 181 – 190 (French, with English summary). · Zbl 0124.00901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.